CONDITIONS FOR EXISTENCE OF POSITIVE SOLUTIONS OF FIRST ORDER BOUNDARY VALUE PROBLEMS WITH DELAY AND NONLINEAR NONLOCAL BOUNDARY CONDITIONS AND APPLICATION TO HEMATOPOIESIS

TitleCONDITIONS FOR EXISTENCE OF POSITIVE SOLUTIONS OF FIRST ORDER BOUNDARY VALUE PROBLEMS WITH DELAY AND NONLINEAR NONLOCAL BOUNDARY CONDITIONS AND APPLICATION TO HEMATOPOIESIS
Publication TypeJournal Article
Year of Publication2017
AuthorsPATI, SMITA, PADHI, SESHADEV, SRINIVASU, PDN
Secondary TitleCommunications in Applied Analysis
Volume21
Issue1
Start Page39
Pagination18
Date Published01/2017
Type of Workscientific: mathematics
ISSN1083-2564
AMS34B08, 34B10, 34B15, 34B18
Abstract

In this paper,  existence criteria for   positive solutions of the following nonlinear first order boundary value problem with delay and  nonlinear nonlocal boundary condition
 \begin{eqnarray*}
 x^{\prime}(t) & = & r(t)x(t) + p(t) \sum_{i=1}^{m} f_i(t,x(\alpha_{i}(t))), \,\,\, t \in [0,1],\\
 \lambda x(0) & = & x(1) + \sum_{j=1}^{n} \Lambda_j(\tau_j, x(\tau_j)),\,\,\, \tau_j \in [0,1],
 \end{eqnarray*}
 are established using  Leray-Schauder theorem and Leggett-Williams fixed point theorem. These results are employed to  provide a complete existence criteria for positive solutions of the following  boundary value problem associated with the well known Hematopoiesis  model%\vfill\mbox{}\newpage
 \begin{align}
 x^{\prime}(t)  = & r(t)x(t) + p(t)\frac{x^{n}(t-\alpha)}{1+x^{m}(t-\alpha)}, \,\,\, t \in [0,1], \nonumber\\
  \lambda x(0)   = &  x(1)  +  \Lambda(\tau,x(\tau)),\,\,\, \tau \in [0,1] \nonumber
 \end{align}
 where $m$ and $n$ are nonnegative parameters.

URLhttp://www.acadsol.eu/en/articles/21/1/4.pdf
DOI10.12732/caa.v21i1.4
Short TitleExistence of Positive Solutions
Alternate JournalCAA
Refereed DesignationRefereed
References

REFERENCES

[1] D.R. Anderson, Existence of three solutions for a first order problem with nonlinear nonlocal boundary conditions, J. Math. Anal. Appl., 408 (2013), 318-323.
[2] E. Cetin and F.S.Topal, Existence of solutions for a first-order nonlocal boundary value problem with changing-sign nonlinearity, Turkish Journal of Mathematics, 39 (2015), 556-563.
[3] Julio G Dix, Seshadev Padhi and Shilpee Srivastava, Existence of three nonnegative periodic solutions for functional differential equations and applications to Hematopoiesis, Pan American Mathematical Journal, 19, No. 1 (2009), 27-36.
[4] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
[5] Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, 1993.
[6] R.W. Leggett and L.R. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana University Mathematical Journal, 28 (1979), 673-688.
[7] M.C. Mackey and L. Glass, Oscillations and chaos in physiological control systems, Science, 197 (1997), 287-289.
[8] Seshadev padhi, John R. Graef, and P.D.N. Srinivasu, Periodic Solutions of First order Functional Differential Equations in Population Dynamics, Springer, India, 2014.
[9] Seshadev Padhi and Smita Pati, Multiple periodic solutions for a nonlinear first order functional difference equation with applications to Hematopoiesis model, Communications in Applied Analysis, 19 (2015), 319-328, see http://www.acadsol.eu/caa/19/3. 
[10] Seshadev Padhi, Smita Pati, and D.K. Hota, Positive solutions of boundary value problems with nonlinear nonlocal boundary conditions, Opuscula Mathematica, 36, No. 1 (2016), 69-79.